奈良先端科学技術大学院大学附属図書館

ヘルプ English
ログイン 終了

検索結果詳細 : 雑誌

Mathematical programming 目次あり PDF

the Mathematical Programming Society

Amsterdam : North-Holland

この資料の関連情報

:
所在 請求記号 所蔵年 所蔵巻号 受入継続
1 電子化情報 1995-1998 68-83  
2 電子ジャーナル Springer-LINK -2007  

Vol.83 No.3 1998年11月1日

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4002436 1998/12/02 0
PDF Discrete convex analysis / Murota K. p.313-371
PDF A bundle-Newton method for nonsmooth unconstrained minimization / Luksan L., Vlcek J. p.373-391
PDF Affine scaling algorithm fails for semidefinite programming / Muramatsu M. p.393-406
PDF Infeasible-interior-point paths for sufficient linear complementarity problems and their analyticity / Stoer J., Wechs M. p.407-423
PDF A branch and bound method for stochastic global optimization / Norkin V.I., Pflug G.C., Ruszczynski A. p.425-450
PDF L-shaped decomposition of two-stage stochastic programs with integer recourse / Caroe C.C., Tind J. p.451-464
PDF Author Index Volume 83 p.465-466

Vol.83 No.2 1998年10月1日

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4002437 1998/12/02 0
PDF Merit functions for semi-definite complementarity problems / Tseng P. p.159-185
PDF Error bounds for nondifferentiable convex inequalities under a strong Slater constraint qualification / Mangasarian O.L. p.187-194
PDF The nucleon of cooperative games and an algorithm for matching games / Faigle U., Kern W., Fekete S.P., Hochstattler W. p.195-211
PDF Worst-case analyses, linear programming and the bin-packing problem / Chan L.M.A., Simchi-Levi D., Bramel J. p.213-227
PDF Solving stochastic programs with integer recourse by enumeration: A framework using Grobner basis reductions / Schultz R., Stougie L., van der Vlerk M.H. p.229-252
PDF A cellation of the Grassmann manifold / Eaves B.C., Schmedders K.H. p.253-262
PDF Perturbation analysis of a condition number for convex inequality systems and global error bounds for analytic systems / Sien D. p.263-276
PDF Location and shape of a rectangular facility in R^n. Convexity properties / Carrizosa E., Munoz-Marquez M., Puerto J. p.277-290
PDF On finding an envy-free Pareto-optimal division / Reijnierse J.H., Potters J.A.M. p.291-311

Vol.83 No.1 1998年9月1日

Vol.82 No.3 1998年8月1日

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4002341 1998/10/21 0
PDF Solving quadratic (0,1)-problems by semidefinite programs and cutting planes / Helmberg C., Rendl F. p.291-315
PDF A homotopy continuation method for solving normal equations / Sellami H. p.317-337
PDF A modified layered-step interior-point algorithm for linear programming / Megiddo N., Mizuno S., Tsuchiya T. p.339-355
PDF Fenchel-type duality for matroid valuations / Murota K. p.357-375
PDF Tensor methods for large sparse systems of nonlinear equations / Bouaricha A., Schnabel R.B. p.377-400
PDF Fully copositive matrices / Murthy G.S.R., Parthasarathy T. p.401-411
PDF An SQP method for general nonlinear programs using only equality constrained subproblems / Spellucci P. p.413-448
PDF Author Index Volume 82 p.449-450

Vol.82 No.1-Vol.82 No.2 1998年6月1日

所在 請求記号 資料ID 受入日 製本状態 状況 予約人数
1 電子化情報 4002267 1998/09/16 0
PDF Preface / Lenstra J.K., Shmoys D. p.1
PDF Minimizing symmetric submodular functions / Queyranne M. p.3-12
PDF An efficient approximation algorithm for the survivable network design problem / Gabow H.N., Goemans M.X., Williamson D.P. p.13-40
PDF Random sampling and greedy sparsification for matroid optimization problems / Karger D.R. p.41-81
PDF Packing algorithms for arborescences (and spanning trees) in capacitated graphs / Gabow H.N., Manu K.S. p.83-109
PDF An improved approximation ratio for the minimum latency problem / Goemans M., Kleinberg J. p.111-124
PDF The quadratic assignment problem with a monotone anti-Monge and a symmetric Toeplitz matrix: Easy and hard cases / Burkard R.E., Cela E., Rote G., Woeginger G.J. p.125-158
PDF Base polytopes of series-parallel posets: Linear description and optimization / Schrader R., Schulz A.S., Wambach G. p.159-173
PDF Approximability of flow shop scheduling / Hall L.A. p.175-190
PDF Makespan minimization in open shops: A polynomial time approximation scheme / Sevastianov S.V., Woeginger G.J. p.191-198
PDF Minimizing average completion time in the presence of release dates / Phillips C., Stein C., Wein J. p.199-223
PDF Scheduling uniform machines on-line requires nondecreasing speed ratios / Vestjens A.P.A. p.225-234
PDF Sequencing jobs that require common resources on a single machine: A solvable case of the TSP / van der Veen J.A.A., Woeginger G.J., Zhang S. p.235-254
PDF Approximation algorithms for two-machine flow shop scheduling with batch setup times / Bo C., Potts C.N., Strusevich V.A. p.255-271
PDF Scheduling by positional completion times: Analysis of a two-stage flow shop problem with a batching machine / Hoogeveen H., van de Velde S. p.273-289
創刊・終刊 : Vol. 1 (1971)-
注記 :

Frequency: 15 times a year (5 volumes of 3 issues), 1992-

Beginning in 1988 three volumes a year, two volumes are called Series A and third volume is called Series B

標題言語 : (eng)
ISSN : 00255610
NCID : AA00295781
番号 :

ULPN : M5250P0